Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Heavy bleeding for extended period with huge clogs. What is happening?

II have heavy periods every month, but during them i always seems to bleed heavy and for a week in a half for the past two months i have had blood clogs about a inch wide and the length of my pinky, i had my period as normally last month but after it is seemed like jumping in my stomach but this month my period came as regular but i still have these huge blood clogs every time i use three rest room theres at least two or more what s happening?
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
Please get an evaluation for irregular and heavy cycles.
You might be having PCOD.
Get an internal exam, a pelvic ultrasound scan and hormonal levels - FSH, LH, TSH, Prolactin, OGTT, DHEAS, Free testosterone.
Reduce your weight if overweight.
Avoid stress.
Take care.
Answered: Sat, 31 May 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor